Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: penis skin not retracting


 needsomehelp - Wed Jun 22, 2005 1:22 pm

Hello,

I had intercourse with my wife the other day and realized that my foreskin would not retract. It used to cover the penis, but now because the penis is exposed, it is very sensitive. I've grown used to the weird feeling, but still aggravates me from time to time. Is this normal? Is it because this is our first time? Is my skin stretched to that point? Will it ever go back to the way it was before?

Thanks for your help!
 Derek H, RN - Wed Jun 22, 2005 4:43 pm

I am sure that you have tried to retract the foreskin gently you could try simple lubricating gel but you havent mentioned if your foreskin is swollen , red or painful, if any of these symptoms develop you must see your doctor or visit your emergency room immediately, you may find that your foreskin may not retract now and that immediate surgical intervention is needed, also you mention that you are used to the feelings that you are getting in the tip of the penis now but is there any swelling or discolouration, if so get to your emergency room immediately, hope this helps
 needsomehelp - Wed Jun 22, 2005 5:26 pm

I have tried to retract it gently...but to no avail...it's been 3 days now...it looks as if I'm circumcised...should I wait a couple of more days? No swelling, no discoloration, but there is definite discomfort...thanks for any more information that you can provide...
 Derek H, RN - Thu Jun 23, 2005 12:30 pm

Hello

If you are getting discomfort after 3 days then you hould get to your emergency room asap, don't leae this ny longer.

Best wishes
 man - Thu Jun 23, 2005 7:05 pm

I'm uncircumcised, awhile back it seems the end of the "sheath" or foreskin, or whatever it's called, had withered, lost color and shrunk. I had to start manually retracting the skin prior to sexual activity, and I also had to assist manually to extend it back out afterwards. It eventually got to the point that I couldn't even manually retract it, so now I am unable to get a complete erection...just nowhere for it to grow to. This is causing an almost complete loss of sensation during sexual intercourse, and other problems as well.
I was recently taking NSAID's (Naproxen and another variety) for a prolonged time about 6 months, it was during that time that this problem surfaced, could this be related? I know there were warnings about prolonged use of those meds.
What does this sound like?
I'm a very modest person, and I have major problems discussing this sort of problem with anyone

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us